# SDR AALA202402268101

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 38,981 hours, 16,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND AFT GALLEY SERVICE (2R) DOOR SLIDE BOTTLE PRESSURE LOW.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
